Bognár, Gabriella (2016) Numerical method for the boundary layer problems of non-Newtonian fluid flows along moving surfaces. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (122). pp. 1-11. ISSN 1417-3875
|
Text
p5558.pdf Download (696kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p5558.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 11 Jan 2017 10:04 |
Last Modified: | 11 Jan 2017 10:04 |
URI: | http://real.mtak.hu/id/eprint/45108 |
Actions (login required)
![]() |
Edit Item |